I have been on Mercilon birth control since November last year.
Patient :I have been on Mercilon birth control since November last year. My boyfriend and I had intercourse at the beginning of January and my withdrawal bleed came as normal on the 20th. The same week I went to hospital as I have gallstones and they did a pregnant test which was negative. A week later I did a home pregnancy test which was also negative. But for the last week or so I've been having cramps and nausea but I'm not due to stop taking the ill until next week. Could I be pregnant or could it be due to the gallstones as I get really severe upper abdominal pain and nausea from that or is it maybe that the birth control pills aren't agreeing with me as I had cramps during the first month. Thank you in advance
Thanks for the query,
If you have been regularly on Mercilon pills during the month , after your previous menses from day 1, then there is no likelihood of pregnancy at all as ovulation would have been prevented during the cycle leading to no ovum release and hence no fertilisation hence. This is further strengthened by a negative pregnancy test and also a timely withdrawal bleed you had on 20th jan. So the pain and cramps with nausea that you are experiencing is more likely to be associated with gall stones per se and into way associated with pregnancy.
I hope i have answered your query,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.